Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Northern Indiana

July 27, 2014Paulding County, Van Wert County, Ohio; Allen County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jul 27, 2014, 4:58 PM EDT for Paulding County, Van Wert County, Ohio; Allen County, Indiana. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 4:58 PM EDT (20:58 UTC)
Expired
Jul 27, 2014, 5:45 PM EDT
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Allen County, IN, Paulding County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 98 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 426 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
426 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WUUS53 KIWX 272058
SVRIWX
INC003-OHC125-161-272145-
/O.NEW.KIWX.SV.W.0079.140727T2058Z-140727T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
458 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALLEN COUNTY IN NORTHEAST INDIANA...
  SOUTHERN PAULDING COUNTY IN WEST CENTRAL OHIO...
  NORTHWESTERN VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 545 PM EDT

* AT 454 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED NEAR WOODBURN...
  AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PAYNE AROUND 510 PM EDT.
  CONVOY AROUND 520 PM EDT.
  VAN WERT AROUND 535 PM EDT.

OTHER LOCATIONS IN THE WARNING INCLUDE TOWNLEY...MCGILL...DIXON...
BRICETON...WORSTVILLE...TIPTON...LATTY...BROUGHTON...SCOTT AND
HAVILAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS ARE PRODUCING STRONG WINDS AND HAIL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4104 8440 4082 8457 4099 8489 4120 8483
TIME...MOT...LOC 2057Z 303DEG 29KT 4116 8482 4106 8488

HAIL...1.00IN
WIND...60MPH

$$

JBALL
1 follow-up statement
359 
WWUS53 KIWX 272131
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 PM EDT SUN JUL 27 2014

INC003-272141-
/O.CAN.KIWX.SV.W.0079.000000T0000Z-140727T2145Z/
ALLEN IN-
531 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEN COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4109 8452 4104 8440 4082 8457 4094 8479
TIME...MOT...LOC 2131Z 303DEG 29KT 4101 8452 4091 8458

$$

OHC125-161-272145-
/O.CON.KIWX.SV.W.0079.000000T0000Z-140727T2145Z/
VAN WERT OH-PAULDING OH-
531 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
PAULDING AND NORTHWESTERN VAN WERT COUNTIES UNTIL 545 PM EDT...

AT 528 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF PAULDING TO VAN WERT...AND MOVING
SOUTHEAST AT 35 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
VAN WERT AND SOUTH CENTRAL PAULDING COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...ROSELMS.

LAT...LON 4109 8452 4104 8440 4082 8457 4094 8479
TIME...MOT...LOC 2131Z 303DEG 29KT 4101 8452 4091 8458

HAIL...1.00IN
WIND...60MPH

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:05 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 27, 3:05 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
305 PM EDT SUN JUL 27 2014

.SYNOPSIS...
ISSUED AT 305 PM EDT SUN JUL 27 2014

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO EARLY
THIS EVENING AS A STRONG UPPER LEVEL DISTURBANCE AND COLD FRONT
DROP INTO THE LOWER GREAT LAKES. A FEW THUNDERSTORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS. MUCH COOLER AND DRIER AIR WILL
FILTER INTO THE REGION BEHIND THIS COLD FRONT TONIGHT INTO
MONDAY...WITH DRY CONDITIONS AND COOLER THAN NORMAL TEMPERATURES
EXPECTED FOR MUCH OF NEXT WEEK.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH MONDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014

BROKEN CONVECTIVE LINE SEGMENTS/SUPERCELLS POTENTIALLY CONTAINING
LARGE HAIL AND DAMAGING WINDS REMAINS THE PRIMARY CONCERN THIS
AFTERNOON AS COLD FRONT ON LEADING EDGE OF COLD POCKET ALOFT EDGES
EAST OVER A VERY MOIST/UNSTABLE BOUNDARY LAYER. SVR WATCH 446 HAS
BEEN ISSUED FOR THE ENTIRE FA WITH CONVECTIVE LINE ALREADY INTO NW
INDIANA/SW LOWER MI AS OF 1830Z GIVEN MLCAPE EROSION WITH TEMPS
REACHING THE LOW/MID 80S ACROSS NORTHERN/WESTERN ZONES. RESULTING
SBCAPE RESERVOIR NEAR 3000 J/KG AMID 40-50 KNOTS OF DEEP LAYER
SHEAR FAVORS ORGANIZATION AND THIS HAIL/WIND THREAT. THE TORNADO
RISK REMAINS LOW GIVEN MEAGER 0-1 KM HELICITY/SHEAR VALUES.
OTHERWISE...EXPECT A FEW SHOWERS/EMBEDDED THUNDER TO LINGER
ACROSS MAINLY NORTHERN PORTIONS OF THE FA INTO THIS EVENING UNDER
A COMPACT CLOSED LOW FCST TO DROP SOUTHEAST THROUGH THE LOWER
LAKES FROM CENTRAL WI.

CAA REGIME IN DEEPENING NNW FLOW IN WAKE OF THIS VIGOROUS
SHORTWAVE/CDFNT SHOULD ENSURE DRY/MUCH COOLER WEATHER LATER TONIGHT
INTO MONDAY.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 305 PM EDT SUN JUL 27 2014

STEADY STATE AMPLIFIED FLW REGIME XPCD TO CONT THROUGH THIS
PD...ANCHORED OUT WEST BY UPR RIDGE EXTNDG NWD THROUGH SWRN CANADA
AND EAST BY DEEP UPR LOW CNTRD NR JAMES BAY. AS A RESULT XPC CONTD
DRY NWRLY LL FLW AND PLEASANT TEMPERATURES THROUGH THE PD.

SOME CONVOLUTED SUGGESTION IN SOME MED RANGE GUIDANCE OF TERTIARY
DISTURBANCES WRAPPING THROUGH THE BASE OF MID LVL THROUGH CNTRD
THROUGH THE ERN LAKES...PARTICULARLY THE OP GFS DEPICTION ON TUE/
WED. HWVR IT STANDS ALONE IN DROPPING A SW DISTURBANCE WELL SWD OF
ANY OTHER GUIDANCE. AS SUCH WILL HOLD W/DRY WX THROUGHOUT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1257 PM EDT SUN JUL 27 2014

IFR/LOW MVFR CIGS AT FWA ALONG LEFTOVER CONVERGENT MOISTURE
BOUNDARY SHOULD MIX OUT TO A HIGH MVFR/LOW VFR STRATOCU DECK
SHORTLY AFTER TAF ISSUANCE. SBN ALREADY WELL MIXED IN ADVANCE OF
IMPRESSIVE MID LVL TROUGH AXIS THAT WILL DROP SOUTHEAST INTO THE
AREA THIS AFTERNOON. EXPECT AT LEAST SCT CONVECTION TO DEVELOP ON
LEADING EDGE OF COLD POCKET ALOFT WITH TEMPO TSRA TIMING BASED
LARGELY ON LAST FEW HRRR ITERATIONS. STORMS COULD BECOME SEVERE
WITH LARGE HAIL/STRONG GUSTS...BETTER CHANCES AT FWA. A PERIOD OF
MAINLY VFR/DRY CONDITIONS EXPECTED IN WAKE OF CONVECTION LATE THIS
AFTERNOON/EVENING BEFORE LOW CLOUDS IN CAA/WRAP AROUND MOISTURE
REGIME SINK IN OVERNIGHT INTO MONDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 7 PM CDT THIS EVENING THROUGH LATE
     MONDAY NIGHT FOR INZ003.

MI...BEACH HAZARDS STATEMENT FROM 8 PM EDT THIS EVENING THROUGH LATE
     MONDAY NIGHT FOR MIZ077.

OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT TUESDAY
     FOR LMZ043-046.

&&

SYNOPSIS...STEINWEDEL
SHORT TERM...STEINWEDEL
LONG TERM...T
AVIATION...STEINWEDEL

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jul 27, 8:35 AM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
835 AM EDT SUN JUL 27 2014

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-281245-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO
THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-281245-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
835 AM EDT SUN JUL 27 2014 /735 AM CDT SUN JUL 27 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...ESPECIALLY MIDDAY INTO
THIS AFTERNOON. A FEW ISOLATED STORMS COULD PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL.

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL DEVELOP BY THIS EVENING.

DANGEROUS SWIMMING CONDITIONS WILL DEVELOP BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL PERSIST MONDAY THROUGH
TUESDAY MORNING.

DANGEROUS SWIMMING CONDITIONS WILL PERSIST MONDAY THROUGH TUESDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jul 27, 4:22 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 PM EDT SUN JUL 27 2014

INZ016-017-024-272045-
KOSCIUSKO IN-WABASH IN-WHITLEY IN-
422 PM EDT SUN JUL 27 2014

...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHERN HUNTINGTON...
NORTHERN WABASH...SOUTHERN WHITLEY AND SOUTHEASTERN KOSCIUSKO
COUNTIES...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SOUTH WHITLEY...OR 6 MILES
SOUTHEAST OF WINONA LAKE...MOVING EAST AT 30 MPH.

UP TO DIME SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  COLUMBIA CITY...
  SOUTH WHITLEY...
  COLLAMER...
  LARWILL...
  TUNKER...
  PEABODY AND WASHINGTON CENTER...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR NORTHERN INDIANA AND SOUTHERN MICHIGAN AND NORTHWESTERN
OHIO.

LAT...LON 4100 8559 4106 8600 4119 8583 4118 8538
      4100 8549
TIME...MOT...LOC 2022Z 274DEG 27KT 4115 8574

JBALL
Local storm report, Jul 27, 4:24 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
424 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND DMG     CHURUBUSCO              41.23N  85.32W
07/27/2014                   WHITLEY            IN   TRAINED SPOTTER

            POWER LINE DOWN US 33 NEAR CHURBUSCO

&&

FISHER
Local storm report, Jul 27, 4:35 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
435 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     TSTM WND GST     2 ENE WALLEN            41.17N  85.13W
07/27/2014  E60 MPH          ALLEN              IN   TRAINED SPOTTER

            INTERSECTION OF COLDWATER AND TILL ROADS

&&

MLR
Local storm report, Jul 27, 4:41 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     HAIL             4 WNW LEO-CEDARVILLE    41.24N  85.08W
07/27/2014  E0.75 INCH       ALLEN              IN   AMATEUR RADIO

            PENNY SIZE HAIL FOR 3 MINUTES ALONG WITH SMALL LIMBS
            DOWN

&&

FISHER
Local storm report, Jul 27, 4:47 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
447 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     HAIL             2 WNW ETNA              41.28N  85.61W
07/27/2014  E1.75 INCH       WHITLEY            IN   PUBLIC

            PICTURE OF AT LEAST GOLF BALL SIZE HAIL

&&

FISHER
Local storm report, Jul 27, 4:55 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             HUNTINGTON              40.88N  85.50W
07/27/2014  M0.75 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

MLR

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 11:43 AM EDTSpecial Weather StatementIWXVan Wert47 min
Jul 27, 4:26 PM EDTSevere Thunderstorm WarningIWXDefiance, Paulding49 min
Jul 27, 5:14 PM EDTSpecial Weather StatementIWXWilliams31 min
Jul 27, 5:26 PM EDTSevere Thunderstorm WarningIWXVan Wert49 min
Jul 27, 5:45 PM EDTSevere Thunderstorm WarningIWXAllen, Putnam, Van Wert48 min
Jul 27, 5:48 PM EDTSpecial Weather StatementIWXHenry42 min
Jul 27, 6:14 PM EDTSpecial Weather StatementIWXHenry31 min
Jul 27, 7:04 PM EDTSpecial Weather StatementIWXWilliams26 min
Jul 27, 4:50 AM EDTSmall Craft AdvisoryIWX48 hr
Jul 27, 4:57 AM EDTBeach Hazards StatementIWX48 hr
Jul 27, 9:30 AM EDTSpecial Weather StatementIWXHoward30 min
Jul 27, 10:06 AM EDTSpecial Weather StatementIWXGrant24 min
Jul 27, 11:45 AM EDTSpecial Weather StatementIWXAdams30 min
Jul 27, 2:21 PM EDTSpecial Weather StatementIWXSaint Joseph24 min
Jul 27, 2:39 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Marshall, Saint Joseph36 min
Jul 27, 2:48 PM EDTSpecial Marine WarningIWX42 min
Jul 27, 3:12 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble, Whitley48 min
Jul 27, 3:18 PM EDTSevere Thunderstorm WarningIWXElkhart, Saint Joseph42 min
Jul 27, 3:42 PM EDTSpecial Weather StatementIWXFulton48 min
Jul 27, 3:46 PM EDTSpecial Weather StatementIWXCass44 min
Jul 27, 3:49 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble41 min
Jul 27, 3:59 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Noble, Whitley46 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningIWXNoble, Whitley29 min
Jul 27, 4:22 PM EDTSpecial Weather StatementIWXWhitley23 min
Jul 27, 4:39 PM EDTSevere Thunderstorm WarningIWXAllen, Whitley36 min
Jul 27, 4:59 PM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells46 min
Jul 27, 5:28 PM EDTSpecial Weather StatementIWXJay32 min
Jul 27, 6:27 PM EDTSpecial Weather StatementIWXHuntington33 min
Jul 27, 7:46 PM EDTSpecial Weather StatementIWXWells29 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.